Local bounds and existence of solutions to non-convex differential inclusions

Stanisław Domachowski

Abstract

n/a
Author Stanisław Domachowski (FMPI / IM)
Stanisław Domachowski,,
- Institute of Mathematics
Journal seriesDemonstratio Mathematica, ISSN 0420-1213, (B 11 pkt)
Issue year2009
Vol42
No1
Pages65-74
Keywords in Englishdifferential inclusions, global bifurcation, selectors, Sturm-Liouville boundary conditions
Languageen angielski
Score (nominal)8
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back